# SDR RU3A20170627013

- Difficulty date: June 27, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N83
- Make and model: Beech 300BEECH
- Aircraft serial: FF18
- Aircraft time: 14,764 hours, 7,935 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Line
- Condition: Leaking
- Location: Bleed Air System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLEED AIR FAIL ILLUMINATED IN CRUISE FLIGHT.  DISCOVERED A PINHOLE LEAK IN EVA LINE FORWARD AND OUTBOARD OF RT WING JACK POINT. LINE WAS REPLACED. NO FURTHER ACTION REQUIRED.
